A 21-year-old female asked:
i have the nexplanon implant and have had it for around 1 year and 3 months .. and i am coming on a period every 2 weeks, & they last from 5-7 days ?
1 doctor answer
Dr. Jeff Livingston answered
21 years experience Obstetrics and Gynecology
Can cause bleeding: Irregular bleeding is a common and normal side effect of nexplanon. For some bleeding occurs less frequently than your normal cycle. For others more frequently. There is no normal bleeding pattern on Nexplanon. Your obgyn can attempt to control this breakthrough bleeding with other medications. For some this will work.
Answered on Feb 19, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
My period was seven days late then I had one for 5 days now a week later I have dark brown discharge
I have been on zoloft for about 6 weeks and have had 2 episodes of verigo at night that last a few days
Last month I had a very long period 7 days when my period last around 5 days this month my period started 9 days early and the blood is a brownish almost black color what could be the causes of this should I be worried
Took plan be a month ago had bleeding 3 days after taking it but a month later have sore breast for a week or more now am I pregnant all negative pregnancy tests
I have had my implanon ofor a little more than 3 years what are my consequences and risks for not removing it at the exact 3 year period
Hi I have been on desogen for a few years now and recently I just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing I took 4 pregnancy tests all negative
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!